# SDR UIEA2020060981241

- Difficulty date: June 8, 2020
- Submitted: June 15, 2020
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 101,825 hours, 21,424 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Shorted
- Location: Fire Detector
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L ENG FIRE LOOP 1 MESSAGE.  PERFORMED FIM 26-11 F/T 805, NO MESSAGES,  FAULTS NOTED ON EICAS. CHECKED W/ INBOUND CREW, NO MESSAGES DURING FLT. PERFORMED A BITE OF ENGINE FIRE DETECTION IAW FIM 26-11 F/T 804, NO FAULTS OR MESSAGES NOTED.   RE-OPENED DUE TO REPEAT ITEM ON THE VERY NEXT FLIGHT LEG TO RFD.  T/S ENGINE NR 1 FIRE DETECTION SYSTEM IAW FIM 26-11 FT 304. FOUND FIRE DETECTOR TERMINAL LUGS CERAMIC INSULATOR WITH DARK DISCOLORATION ON LOWER AFT ENG FIRE DETECTOR. CLEANED DETECTOR INSULATOR PER FIM. FOLLOWED LOWER AFT ENG LOOP AND FOUND LOOP WIRES TOUCHING EACH OTHER ON THE FIRST GROMMET DOWN. SEPARATED LOOP WIRES FROM EACH OTHER, PERFORMED ENGINE FIRE DETECTOR TEST OPS CHECKS NORMAL.
